# SDR SCNA20201116293

- Difficulty date: October 17, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY Z CHANNEL BS 887-947 RBL 20 WL 160.  REMOVED AND REPLACED AFT CARGO BAY Z CHANNEL BS 887-947 RBL 20 WL 160, IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 147A7500 REV B.
